# SDR DALA2021102606606

- Difficulty date: October 15, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 50,543 hours, 35,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED OUTBD OF TOMBSTONE FITTING AFT SIDE OF FR 1152. SUMMARY SEE NRC 001-0316:5300-2004/006 00073: COMPLIED WITH ER/A 594673-14 REV. 0. REPAIRED FRAME PER ER/A 594673-14 REV. ORIG. (LP #1984278 )
